$6.35

Overview

Panadol Soluble contains Paracetamol which provides fast* and effective relief of pain. In effervescent tablets, the soluble formulation is absorbed more quickly than regular tablets, providing faster pain relief. Panadol Soluble is gentle on your stomach and is available in lemon flavour.

Each tablet contains:

  • Paracetamol = 500mg

Panadol Soluble can be used for:

  • Headache
  • Fever
  • Backache
  • Joint and muscle pains

Directions

How to use Panadol Soluble:

Ages 

Dose

How often 

Adults (including the elderly) & children over 12 years 

1 – 2 tablets dissolved in at least half of tumbler of water

Every 4-6 hours as required, do not exceed 8 tablets per day

Children aged 6-11 years

Half – 1 tablet dissolved in at least half a tumbler to water

Every 4-6 hours as required, do not exceed 4 tablets per day

Do not take for more than 3 days without asking your doctor.

Not recommended in children under 6 years.

Each tablet contains 425.5mg of sodium, which should be taken into account by those on low sodium diet.

Do not take with any other products containing Paracetamol.

Storage Conditions

Store at room temperate (25˚C–30˚C)

Keep out of reach of children

ALWAYS READ THE LABEL. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.

*Individual response varies

This product is returnable.

If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.

Simply drop by VivaHealth Pharmacy Singapore store to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.

Please note that the shipping costs will not be refunded.
JUST SEEN

Search

Just added to your cart:
Qty:
Total:
Subtotal:
Excl. postage 
My Bag
Just added to your wishlist:
Excl. postage 
My Wishlist